U.S. doctors online nowAsk doctors free
Miami, FL
A 45-year-old female asked:

Light headed 4 the past 3 days it's continuos and no cause. took zofran (ondansetron) didn't work! not pregnant and blood sugar fine. pls tell me causes & what to do.

2 doctor answers3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Need doctor visit: I'm sorry, but for this problem you need to see a doctor. You've listed "high blood pressure" in your information, but no anti-hypertensive medications. Also you list chest pain. If the problem causing your light-headedness is heart or blood pressure related, zofran (ondansetron) will have no use at all. Have you had nausea or vomiting? Dehydration can cause it too. If it's severe, please go to er.
Dr. Jefferson Chen
Neurosurgery 35 years experience
Check with doctor: You may want to check with your physician about the possible causes. Generally, zofran (ondansetron) doesn't work for dizziness. It is used more for nausea/vomiting.Possible things to check out include the blood pressure-make sure it is not too high or too low. Then, a middle ear infection can also cause dizziness as it affects the vestibular system.If this seems to be the source, then you may need ENT referral.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.